Nurofen Gel (ibuprofen) provides targeted relief for sprains, strains & sports injuries.
Nurofen Gel (ibuprofen) provides targeted relief for sprains, strains & sports injuries.
Nurofen Gel (ibuprofen) provides targeted relief for sprains, strains & sports injuries.
Nurofen Gel (ibuprofen) provides targeted relief for sprains, strains & sports injuries.
Nurofen Gel (ibuprofen) provides targeted relief for sprains, strains & sports injuries.
Topical

Nurofen Gel

This easy to apply, non-greasy odourless gel helps provide relief from pains and sprains, strains and sports injuries. It contains 5% w/w ibuprofen - well-known for its anti-inflammatory properties.

There’s nothing more frustrating than muscular strains and pains that stop you in your tracks.

Nurofen Gel contains ibuprofen – well-known for its anti-inflammatory effect – and is absorbed into the skin to get to work where it’s needed. Whether it’s lower back pain, a strained calf muscle or sports injury, with Nurofen Gel you can rub in pain relief directly where it hurts. 

WHERE TO BUY
Compare product
 PRINT
RELIEVES
  • Back Pain
  • Lower back pain
  • Muscular and rheumatic pain
  • Muscular pain
  • Sprains and Strains
  • Inflammation
  • Sports injuries
  • Soft tissue injuries
  • Calf muscle pain
KEY INGREDIENTS
Ibuprofen 5% w/w | Contains benzyl alcohol 1% w/w (preservative) | Alcohol
DOSAGE GUIDE
  • When first opening the tube, break the seal, pressing it against the point hidden in the top of the cap.
  • Adults and children over 12 years: Squeeze 4-10 cm of gel onto the affected area then replace the cap (this represents 50-125mg of ibuprofen). Gently rub the area until the gel is absorbed - then wash your hands.
  • Do not reapply more gel within 4 hours. Do not apply the gel more than 4 times in 24 hours. Do not use it on broken skin, on the lips or near the eyes. Discontinue if rash or irritation occurs.
  • This product is for short term use only. If your symptoms persist for more than 7 days consult your doctor.
BEFORE USE

Seek medical advice:

  • If you have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • On children under 12 years of age.
  • During pregnancy.
DO NOT TAKE
  • If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • During the last 3 months of pregnancy.
PRODUCT FAQ
I am over the age of 65. Is Nurofen Gel right for me?

In most cases yes – Nurofen Gel contains ibuprofen, an anti-inflammatory pain reliever. When used topically, very little ibuprofen ends up in the stomach or other parts of the body.

Speak to your doctor or pharmacist first to find out if you’re taking other medications or have certain conditions that make Nurofen unsuitable.

Can I use Nurofen Gel on my child’s sports injury?

Do not use on children under 12 years of age except on the advice of a doctor.

Does Nurofen Gel cause stomach problems?

For most people,taking Nurofen as directed on the pack will not upset the stomach. Stomach problems are extremely uncommon when Nurofen is used topically (on the skin).

Can I take Nurofen Gel if I’m taking other medicines?

Nurofen Gel contains ibuprofen. Some medicines can interact with ibuprofen, affect the way it works, or lead to side effects.

 

MORE INFORMATION

Nurofen Gel is gently rubbed into the skin for the temporary relief of pain and inflammation associated with acute soft tissue injuries including sprains, strains and sports injuries.